# SDR UHLA2011111800394

- Difficulty date: November 18, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 18,723 hours, 11,528 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 17071000407
- Part serial: 00269
- Condition: Malfunctioned
- Location: Nlg
- Part time: 18,725 hours, 11,530 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER GEAR RETRACTION IT SOUNDED LIKE THE NOSE GEAR TRIED TO DROP AGAIN, AFTER A SECOND EVERYTHING WAS NORMAL.  THERE WAS ALSO A CHECK LANDING SPEED MSG ON THE FMS WHEN IT HAPPENED.  GEAR EXTENSION WAS NORMAL.  FERRIED TO CMH.  REMOVED AND REPLACED NLG UPLOCK BOX IAW EMB 170 MM 32-32-03.  OPS CHECK GOOD.
